MAUDE Adverse Event Report: AV-TEMECULA-CT XACT CAROTID STENT SYSTEM

AV-TEMECULA-CT XACT CAROTID STENT SYSTEM
Catalog Number 82091-01
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The product was not returned for analysis.The lot history record for this product could not be reviewed and a similar incident query could not be performed because the lot number was not reported.The investigation was unable to determine a cause for the reported difficulties and subsequent patient effect.Vessel dissection is listed in the xact instruction for use as an adverse event potentially associated with carotid stents and embolic protection systems.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that after successful deployment of the xact stent, the stent system could not be removed from the anatomy.A shuttle sheath was advanced over the device, and the devices were able to be retracted together.During the attempts to remove the device, a dissection was noted under the stent.No treatment was performed.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7765527
Report Number2024168-2018-06113
Device Sequence Number1204423
Product Code NIM
UDI-Device Identifier08717648010279
UDI-Public08717648010279
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number82091-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;